Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function
HTML articles powered by AMS MathViewer

by J. L. Walsh PDF
Trans. Amer. Math. Soc. 22 (1921), 101-116 Request permission
References
Similar Articles
Additional Information
  • © Copyright 1921 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 22 (1921), 101-116
  • MSC: Primary 30C15; Secondary 11E16, 12D05, 26B10
  • DOI: https://doi.org/10.1090/S0002-9947-1921-1501162-X
  • MathSciNet review: 1501162